A semi-parametric Bayesian extreme value model using a Dirichlet process mixture of gamma densities

Loading...
Thumbnail Image

Date

2015-02

Journal Title

Journal ISSN

Volume Title

Repository Usage Stats

69
views
35
downloads

Citation Stats

Abstract

Department

Description

Provenance

Subjects

Citation

Published Version (Please cite this version)

10.1080/02664763.2014.947357

Publication Info

Fúquene Patiño, Jairo Alberto (2015). A semi-parametric Bayesian extreme value model using a Dirichlet process mixture of gamma densities. Journal of Applied Statistics, 42(2). pp. 267–280. 10.1080/02664763.2014.947357 Retrieved from https://hdl.handle.net/10161/19512.

This is constructed from limited available data and may be imprecise. To cite this article, please review & use the official citation provided by the journal.


Unless otherwise indicated, scholarly articles published by Duke faculty members are made available here with a CC-BY-NC (Creative Commons Attribution Non-Commercial) license, as enabled by the Duke Open Access Policy. If you wish to use the materials in ways not already permitted under CC-BY-NC, please consult the copyright owner. Other materials are made available here through the author’s grant of a non-exclusive license to make their work openly accessible.